Hi everyone, I was prescribed plaquenil 3 months ago for my palindromic arthritis. Found it made such a difference that I didn't realise how much pain I was in. 2weeks ago my GP put my repeat prescription in and I was given Quinoric. Within 48hrs I was in agony. My joints seized up, blurred vision, migraines and then started to get chest pain. Was a scary experience! I found out it was the dyes and mixers that cause the reaction and alot of people had the same problem. After joining this site I found out that plaquenil has been discontinued so you can imagine the panic. Someone on here phoned the manufacturer and they are supplying the same pill but under the name of zentiva. Luckily after speaking to my pharmacist she found she could get hold of it for me. Started taking it tonight so fingers crossed its ok as I don't want to experience what I did with quinoric.
I just wanted to let you all know just in case you are in the same situation as me. Will keep you all posted if any side effects start